# SDR 99ZZZM238

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105GL
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 16001260
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9233 - FLL-EYW - LANDING GEAR WOULD NTO GO DOWN.  HAD TO PUMP DOWN.  INSPECTED SYSTEM.  FOUND 60 AMP CIRCUIT BREAKER IN LEFT NACELLE TO BE TRIPPED.  RESET CIRCUIT BREAKER.  PERFORMED SEVERAL SATISFACTORY RETRACTION CHECKS.  (M)
